Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 13, 2014, 1:27 PM EDT for DeKalb County, Noble County, Steuben County, Indiana; Branch County, Michigan. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2014, 1:27 PM EDT (17:27 UTC)
- Expired
- May 13, 2014, 2:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, IN, Noble County, IN, Steuben County, IN, Branch County, MI
The radar
The Northern Indiana radar (KIWX), 65 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
190
WUUS53 KIWX 131727
SVRIWX
INC033-113-151-MIC023-131800-
/O.NEW.KIWX.SV.W.0011.140513T1727Z-140513T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 PM EDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DE KALB COUNTY IN NORTHEAST INDIANA...
EASTERN NOBLE COUNTY IN NORTHEAST INDIANA...
STEUBEN COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN BRANCH COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 200 PM EDT
* AT 124 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF BRONSON TO 9 MILES NORTHEAST OF
KENDALLVILLE TO AVILLA...AND MOVING NORTHEAST AT 30 MPH. EMERGENCY
MANAGEMENT OFFICIALS REPORTED A TREE DOWN BLOCKING STATE ROUTE 9
IN ROME CITY
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT OFFICIALS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GARRETT...AUBURN...ANGOLA...BUTLER...WATERLOO...FREMONT...
HAMILTON...LAKE GAUGE...BUTLER CENTER...FAIRFIELD CENTER...
CORUNNA...EAST GILEAD...SAINT JOHNS...NEVADA MILLS...ALTONA...
GOLDEN LAKE...SILVER LAKE...HUDSON...LAKE JAMES AND CROOKED LAKE.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 325 AND
357.
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 9.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 134
AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4196 8483 4176 8483 4175 8480 4141 8480
4130 8509 4129 8535 4154 8522 4154 8520
4180 8518
TIME...MOT...LOC 1726Z 232DEG 28KT 4176 8514 4155 8514
4132 8522
HAIL...<.75IN
WIND...60MPH
$$
FISHER2 follow-up statements
686
WWUS53 KIWX 131753
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
153 PM EDT TUE MAY 13 2014
INC113-131803-
/O.CAN.KIWX.SV.W.0011.000000T0000Z-140513T1800Z/
NOBLE IN-
153 PM EDT TUE MAY 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NOBLE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4196 8483 4176 8483 4174 8480 4141 8480
4129 8512 4130 8514 4153 8503 4187 8497
TIME...MOT...LOC 1753Z 232DEG 28KT 4189 8491 4168 8491
4145 8500
$$
INC033-151-MIC023-131800-
/O.CON.KIWX.SV.W.0011.000000T0000Z-140513T1800Z/
STEUBEN IN-DE KALB IN-BRANCH MI-
153 PM EDT TUE MAY 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BRANCH...DE KALB AND EASTERN STEUBEN COUNTIES UNTIL 200 PM EDT...
AT 150 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF QUINCY TO ANGOLA TO WATERLOO...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUTLER...HAMILTON...MARBLE LAKE...CALIFORNIA...RAY...HAMILTON LAKE...
BERLIEN...CLEAR LAKE...YORK...METZ...ALVARADO AND ARTIC.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 325 AND
337.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 144
AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4196 8483 4176 8483 4174 8480 4141 8480
4129 8512 4130 8514 4153 8503 4187 8497
TIME...MOT...LOC 1753Z 232DEG 28KT 4189 8491 4168 8491
4145 8500
HAIL...<.75IN
WIND...60MPH
$$
FISHER567
WWUS53 KIWX 131800
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
200 PM EDT TUE MAY 13 2014
INC033-151-MIC023-131809-
/O.EXP.KIWX.SV.W.0011.000000T0000Z-140513T1800Z/
STEUBEN IN-DE KALB IN-BRANCH MI-
200 PM EDT TUE MAY 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRANCH...DE KALB
AND EASTERN STEUBEN COUNTIES WILL EXPIRE AT 200 PM EDT/100 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4196 8483 4176 8483 4174 8480 4141 8480
4129 8512 4130 8514 4153 8503 4187 8497
TIME...MOT...LOC 1759Z 232DEG 28KT 4191 8485 4170 8485
4147 8495
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 10:54 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 13, 10:54 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 AM EDT TUE MAY 13 2014 .SYNOPSIS... ISSUED AT 1039 AM EDT TUE MAY 13 2014 A COLD FRONT IS APPROACHING THE REGION TODAY. THIS FRONT IS BRINGING A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS. HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER 70S IN NORTHWEST INDIANA TO THE LOWER 80S IN THE EASTERN PART OF THE REGION. THE FRONT IS EXPECTED TO PASS THROUGH THE REGION THIS EVENING INTO TONIGHT AND AS IT PULLS AWAY TO THE EAST TONIGHT...THE PRECIPITATION CHANCES WILL GO WITH IT. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE MIDDLE 40S IN SOUTHWESTERN MICHIGAN TO NEAR 60 ALONG THE OHIO RIVER. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 355 AM EDT TUE MAY 13 2014 AREA OF SHOWERS AND TSTMS CONTG TO DEVELOP EASTWARD ACROSS WRN PORTION OF CWA EARLY THIS MORNING FORCED BY OUTFLOW BOUNDARY FROM MORE VIGOROUS CONVECTION THAT FORMED ALONG THE CDFNT OVER IA YDAY. THE SHOWERS/TSTMS EXPECTED TO DIMINISH AS THEY MOVE EAST TOWARD RIDGE AXIS EARLY THIS MORNING AND INSTABILITY CONTS TO SLOWLY DECREASE. CONVERGENCE ALONG CDFNT CURRENTLY MOVG THROUGH WRN IL IS EXPECTED TO WEAKEN TODAY AS PARENT SFC LOW LIFTS NORTH FROM WI TO ONTARIO. MAIN UPR TROF ALSO REMAINS WELL TO THE WEST OVER THE PLAINS SO FORCING ALONG FRONT SHOULD BE FAIRLY WEAK TODAY. HWVR... CONSIDERABLE MOISTURE IS IN PLACE AHEAD OF THE FRONT WITH PWAT>1.5", SO A BUMP TO LIKELY POPS IN ORDER AS CDFNT MOVES INTO THE AREA TODAY. MODELS SUGGEST CLOUD COVER/OUTFLOWS WILL LIMIT CAPE TO <1000J/KG TODAY. 0-6KM SHEAR FCST TO BE 30-40KT ALONG CDFNT SO IF GREATER INSTABILITY IS REALIZED... A FEW SVR STORMS ARE PSBL. VERY MOIST AIRMASS AND SMALL MBE VECTORS ALSO SUGGEST POTENTIAL FOR LOCALLY HEAVY RAINFALL... MAINLY EASTERN PORTION OF CWA WHERE LATER FROPA AFFORDS A BETTER POTENTIAL FOR DESTABILIZATION. HIGHS TODAY EXPECTED TO RANGE FROM THE L70S NW TO THE L80S SE. CDFNT WILL MOVE SE OF THE AREA TONIGHT DIMINISHING RAIN CHANCES FROM NW-SE OVERNIGHT. CONSIDERABLY COOLER BEHIND THE FRONT... THOUGH LOWS SHOULD STILL GENERALLY BE AT OR ABOVE NORMAL... RANGING FROM THE M40S NW TO THE M50S SE. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 355 AM EDT TUE MAY 13 2014 THE MID-LATE WEEK PERIOD WILL FEATURE UNSEASONABLY COOL/UNSETTLED WX AS A SOUTHERN STREAM SHORTWAVE LIFTING NORTHEAST PHASES WITH ENERGY DIVING SOUTHEAST FROM THE MIDWEST...EVENTUALLY YIELDING AN ANOMALOUSLY DEEP CLOSED LOW OVER THE NORTHERN/WESTERN LAKES BY THU/FRI. A SOAKING RAIN LOOKING MORE AND MORE LIKELY LATER WEDNESDAY INTO THURSDAY MORNING WITH SRN STREAM WAVE AND ATTENDANT SFC REFLECTION TRACK NORTHEAST INTO OHIO. DEEP UVM PLUME WITH WAVE TAKING ON A NEGATIVE TILT UNDER RRQ OF A 130 KT WESTERN/NORTHERN LAKES UPPER JET WILL ENHANCE THIS LOW PRESSURE SYSTEM...WITH WIDESPREAD RAIN ACCOMPANYING BURGEONING MID LEVEL FGEN/DEFORMATION AXIS LOCALLY. HIGH CATEGORICAL POPS WARRANTED BUT STILL SOME MODEL SPREAD REGARDING TRACK AND WHERE HEAVIEST AXIS OF RAIN FALLS (UP TO AN INCH). STEEP LAPSE RATES UNDER COLD POCKET ALOFT AND POTENTIAL FOR WEAK MID LEVEL IMPULSES TO DROP THROUGH UNDER NORTHERN LAKES NEGATIVE HEIGHT ANOMALY MAY BE ENOUGH TO TRIGGER DIURNALLY DRIVEN SHOWERS FRIDAY AND SATURDAY. SIGNIFICANT DRY ADVECTION SHOULD KEEP COVERAGE ISO/SCT AT BEST...BEST CHANCES FRIDAY. OTHERWISE...MAINLY DRY AND WARMER BY SUNDAY AND MONDAY AS OPENING UPPER TROUGH BEGINS TO LIFT OUT WITH SFC RIDGE BUILDING INTO THE GREAT LAKES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 122 AM EDT TUE MAY 13 2014 TSTMS MOVG INTO NW INDIANA SHOULD IMPACT SBN OVERNIGHT. STILL QUESTIONABLE IF THE STORMS WILL SURVIVE INTO NE INDIANA OVERNIGHT AS INSTABILITY WANES AND THEY OUTRUN THEIR FORCING SO ONLY MENTIONED A VCTS THERE. SOME DESTABILIZATION EXPECTED TODAY BUT CDFNT IS WKNG AND MAIN UPR TROF REMAINS WELL TO THE WEST OVER THE PLAINS SO DOUBTFUL IF SGFNT TSTM ACTIVITY WILL OCCUR WITH FROPA SOME RELEGATED MENTION TO VCTS AT BOTH TERMINALS. SHOULD BE SUFFICIENT MOISTURE/FORCING FOR SHRA WITH CIGS LOWERING TO MVFR WITH A LATE AFTN/EARLY EVE FROPA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 13, 4:30 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 430 AM EDT TUE MAY 13 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-140830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 430 AM EDT TUE MAY 13 2014 /330 AM CDT TUE MAY 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING WHEN A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE. HEAVY RAINFALL WITH THESE THUNDERSTORMS MAY CREATE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-140830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 430 AM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, May 13, 12:17 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1217 PM EDT TUE MAY 13 2014
INZ015-016-023-024-131700-
FULTON IN-KOSCIUSKO IN-MIAMI IN-WABASH IN-
1217 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI...NORTHWESTERN
WABASH...KOSCIUSKO AND EXTREME EASTERN FULTON COUNTIES...
AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
WARSAW TO 6 MILES SOUTHWEST OF WARSAW TO AKRON TO 13 MILES SOUTHWEST
OF AKRON...MOVING NORTHEAST AT 35 MPH.
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SYRACUSE...
NORTH MANCHESTER AND WARSAW...
WINONA LAKE...
MILFORD...
NORTH WEBSTER...
MONOQUET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4083 8613 4097 8613 4110 8602 4141 8596
4144 8576 4144 8567 4144 8566 4141 8566
4101 8574
TIME...MOT...LOC 1617Z 218DEG 31KT 4133 8593 4119 8593
4106 8604 4088 8612
JBALLLocal storm report, May 13, 12:54 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN AKRON 41.04N 86.03W
05/13/2014 M0.92 INCH FULTON IN TRAINED SPOTTER
FROM 11...30AM-12...30PM
&&
BMLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 12:44 AM EDT | Special Marine Warning | IWX | 2 hr | |
| May 13, 12:17 PM EDT | Special Weather Statement | IWX | Kosciusko | 43 min |
| May 13, 12:40 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble | 35 min |
| May 13, 1:00 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 30 min |
| May 13, 1:38 PM EDT | Special Weather Statement | IWX | Adams, Allen, Blackford, Grant, Jay, Wells | 22 min |
| May 13, 1:58 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| May 13, 3:11 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Wells | 34 min |
| May 13, 3:30 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 45 min |
| May 13, 3:50 PM EDT | Special Weather Statement | IWX | Jay | 25 min |
| May 13, 1:55 PM EDT | Special Weather Statement | IWX | Hillsdale | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.